# SDR MALA010170

- Difficulty date: December 26, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50104882
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OUTBOARD TIRE ASSEMBLY FOUND MISSING ON POSTCHECK.  MAINTENANCE REMOVED AND REPLACED LT AXLE ADAPTER PER APPH 32-10-06.  INSTALLED NEW TIRE ASSEMBLY ON LT OUTBOARD (P/N 5010488-2), (S/N ON SEP96-1970), AND LT INBOAR PER SAAB TASK CARD 3240-302, 409 CARD 034236.  REPLACED BRAKE ASSEMBLY (P/N 5012589-3), (S/N OFF NOV97-0194), (S/N ON OCT90-0513).  INSTALLED SERVICEABLE AXLE ADAPTER PER APPH CMM 32-10-06 (P/N AIR130240).  REPLACED LT INBOARD TIRE FOR SAAB TASK CARD 3240-302 (P/N 5010488-2) (S/N OFF NOV98-2836), (S/NON JUN98-2644), (S/N OFF NOV98-2836).
